Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Finger numb after getting a massage. Is it related to drug intake including ketamine, adderall and MDMA?

Hi. My friend s classmate consumed some drugs at a rave two nights in a row this weekend. On Friday, she consumed a little over 0.2 grams of mdma, some of it mixed with adderall and some other substances. About 6 hours later, she snorted two lines of ketamine (not sure about exact amount. The next night (last night), she snorted 5 lines of cocaine and again consumed a little over 0.2 grams of mdma (some of it mixed like the night before). This time, physical effects were much stronger - her jaw was shaking uncontrollably and she couldn t concentrate her vision more than a third of a second. She had preloaded with lots of vitamin C and E, alpha lipoic acid , 5-HTP, healthy eating and lots of water before she consumed the substances both times, and postloaded with the same supplements plus melatonin . Today, she felt perfectly fine - not hung over in any way - but after my other friend gave her a hand massage and apparently hit a painfully burning spot on the back of the left hand, under the bone of the little finger , her little finger went completely numb and has stayed so for the past 10 hours. I would really like to help my friend getting rid of this numbness, is there any explanation and solution available for this? Thank you for reading!
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hi and welcome to Healthcare Magic. Thanks for your question...

You friend appears to be abusing mutiple drugs and this can cause a variety of deletirious and dangerous consequences. (you have mentioned that she had already experienced severe physical symptoms earlier). Preloading with vitamins or supplements does little help to mitigate the adverse effects of the drugs. It may rather cause only bad interactions with the drugs. As for her numbness in the little finger, she needs to consult a doctor and have a proper evaluation done to ascertain the cause.

Please do let her know that though drug abuse may give temporary highs, they are bound to cause dangerous physical and psychological consequences, some of which may even be life threatening. There is no use regretting later. If she has any difficulty in quitting, as a friend, your duty is to help her seek professional help.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor